Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Treatment for redness in testicles after masturbation

Premium Questions

Dr. G.Srinivasan MD

to masturabate in December 2013 and I woke up the next day with my testicles completely red... I had to use a cream... rash cream in order to make sure that my testicles repaired well. I asked a... View answer

Answered by : Dr. G.Srinivasan ( Urologist)
Dr. Saatiish Jhuntrraa MD

since i was 14 almost twice a week. then after masturbating for 8 years in 2008 i suffered from testicular torsion due to which my left testicle was removed. After that i stopped... View answer

Answered by : Dr. Saatiish Jhuntrraa ( Sexologist)
Dr. P. T. Patil MD

I masturbate frequently and i have started to notice red dots that itch especially after masturbation , i dont know if it is a std or what. Do you and if you do can you offer treatment? ... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. Rajiv goel MD

Hello Dr. About a week ago after masturbation , I noticed that the right side of my penis head as well as a small area underneath was sensitive and red. I dismissed it due to possible over use ... View answer

Answered by : Dr. Rajiv goel ( Urologist)
Dr. S. Murugan MD

any lubricant. The next day I masturbated and I looked at my penis. Maybe 7 or 8 small red spots on my ...My girlfriend left town for a week. I was masturbating a lot since she's left. But for a... View answer

Answered by : Dr. S. Murugan ( HIV AIDS Specialist)

Public Forum Discussions

Dr.  Ashwini Kolur MD

testicle which become tender after excess masturbation with pain in left abdomen iliac and near pubic area radiating to even back...pain would relieve wen i leave masturbating ...but my left... View answer

Answered by : Dr. Ashwini Kolur ( Pathologist and Microbiologist)
Dr.   Ashakiran S MD

. After I masturbated today there was a clear sticky discharge about 2-3 minutes afterwards. Not sure what ...4 months ago I was tested for Chlamydia and Gonorrhea because my testicles were in pain.... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Vasudha Jayant Athavale MD

I had tried to masturbate and afterwards the inside foreskin is swole and red and painfull and yes i know it s due to overmasturbation but it hurts so bad and its a really sharp pain and i wanna know ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Gaurav Prajapati MD

Hi, Usually either I go 4 masturbation or rub my penis on my bedfloor nd I hav des habit since ... wen I chckd aftr pulling bck bck my foreskin red spots wer observed. I cleaned wid normal water, bt 2 ... View answer

Answered by : Dr. Gaurav Prajapati ( General & Family Physician)
Dr. K. V. Anand MD

appeared. After some days the redness and the irritation went away but the bumps and scars stayed ...Hi, I am a 28 year old man. Around 16 years ago when I have started masturbating I have a bad idea ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Avoid too much masturbation. Get done semen examination and if infection is there then consult doctor and start appropriate treatment. Please hit thanks.

Dr. Shruthi Prabhakar MD

hello there is nothing to worry.Masturbation is a regular practice to satisfy the sexual drive.masturbating daily or occasionally would not affect your TB condition as long as you take your medication regularly.

Dr.      Nidhi Setia MD

It may be due to masturbation. Not really harmful, But avoid harsh masturbation. Thanks.